Makale
Tam Makale
Uluslararası
2004
A Majorization Problem for the Subclass of p Valently Analytic Functions of Complex Order
Australian Jour. of Math. Analysis and App.
Cilt 1 · ss. 1–5 · 01.01.2004
Atıf için künye
Akbulut, S. (2004). A Majorization Problem for the Subclass of p Valently Analytic Functions of Complex Order. Australian Jour. of Math. Analysis and App., 1, 1–5.
BibTeX
@article{akbulut2004-73289,
author = {Akbulut, Sezgin},
title = {A Majorization Problem for the Subclass of p Valently Analytic Functions of Complex Order},
journal = {Australian Jour. of Math. Analysis and App.},
year = {2004},
volume = {1},
pages = {1--5},
url = {https://akademik.atauni.edu.tr/yayinlar/73289-a-majorization-problem-for-the-subclass-of-p-valently-analytic-functions-of}
}